Advances in Differential Equations

Existence and regularity results for nonlinear elliptic equations with measure data

T. Del Vecchio and M. R. Posteraro

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we prove some existence and regularity results for equations of the type $- \text{div}\, (a(u,u,\Delta u)+ K(x,u)) +H(x,\Delta u) =f $, in a bounded open set $\Omega$, $u=0 $ on $ \partial \Omega$, where $a$, $K$ and $H$ are Caratheodory functions and $f$ is a Radon measure.

Article information

Source
Adv. Differential Equations Volume 1, Number 5 (1996), 899-917.

Dates
First available in Project Euclid: 25 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366896024

Mathematical Reviews number (MathSciNet)
MR1392010

Zentralblatt MATH identifier
0856.35044

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B65: Smoothness and regularity of solutions 35R05: Partial differential equations with discontinuous coefficients or data

Citation

Del Vecchio, T.; Posteraro, M. R. Existence and regularity results for nonlinear elliptic equations with measure data. Adv. Differential Equations 1 (1996), no. 5, 899--917. https://projecteuclid.org/euclid.ade/1366896024.


Export citation